# SDR SWAA2016060852650

- Difficulty date: May 15, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 42,923 hours, 24,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH BULB INOPERATIVE.  R & R BULB IAW AMM.
